# SDR DALA2019080754637

- Difficulty date: August 3, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 63,169 hours, 23,407 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Service Panel
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD LAVATORY SERVICE PANEL INNER AREA, AROUND DISCHARGE DUCT, BETWEEN BS 418 TO 440, STRINGERS 26L TO 29L.  CORROSION ON FWD LAVATORY SERVICE PANEL REPLACED IAW SRM.
